# SDR HEER20160728924

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 7,312 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 407030450109
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN OF FORWARD LOWER SHELL ASSEMBLY WAS FOUND TO BE CORRODED ADJACENT TO FIVE OEM POTTED INSERTS USED TO SECURE PILOT HEEL RESTS.  REPAIRED IAW REPAIR DATA.
